Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

For last one and a half year i have an allergy on both of my foot that is on top side which was always in contact with my sandals. Doctors said it was shoe dermatitis then eczema. I have applied all kind of ointments which affected most was TENOVATE . The allergy has subsided as i am wearing only open shoes. But the skin is completely darkened as if burnt. Now also if i wear other shoes itching comes back. Can this spread to rest of the body also.I have very sensitive skin please advise how to get back the normal skin tone and stop this allergy.

1 Doctor Answered
keep your TSH at 2.5 to 3 . Take thyrox half an hour before breakfast. Take levocetrizine for atching. Tenovate is a steroid harmful for long run, mix with petroleum jelly or Vaseline , dilute every time(more Vaseline less Tenovate ) check blood for C B C ,SUGAR,CHOLESTEROL,TSH yearly.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.